# SDR I5PA2023082268801

- Difficulty date: August 22, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 102,348 hours, 26,282 cycles
- Engine: Pwa PW2037
- Engine time: 82,946 hours, 27,929 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 3830041105
- Part serial: 0040
- Condition: Leaking
- Location: L Eng
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT NO: N/A (MX INSP.) ESI - FUEL LEAK AT LH ENG 2.5 BLEED VALVE. REMOVED AND REPLACED LH ENG 2.5 BLEED VALVE PER AMM 75-32-01, LEAK CHECK GOOD, PERFORMED 2.5 BLEED TEST PER AMM 71-00-00.
